# SDR DALA2024010210774

- Difficulty date: December 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 95,944 hours, 43,400 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0670 FUSELAGE / FRAME STA 540, 960, 984, 1080, 1120, 1440 & 1460 / BTW S-3L & S-3R / MISSING LANYARDS, SUPPORTS AND HOOK BRACKETS. CORRECTIVE ACTION: REF ERA 614470-14. (0130436)
